# SDR YENA2023120801557

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 44,765 hours, 29,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0747
- Condition: Failed
- Location: L2-Slide
- Part time: 34,250 hours, 22,762 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#146, CLT-BOS. 'FOUND L2 DOOR SLIDE LACI9NG PIN HANGING FROM DOOR & LACING PARTIALLY UNRAVELED; REPLACED L2 DOOR SLIDE PER AMM 25-65-01.'
